MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM NON-THREADED GUIDE WIRE 150MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM NON-THREADED GUIDE WIRE 150MM
Model Number 292.623
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the tip of a non -threaded guide wire broke during an unknown procedure.It was unknown if there was a surgical delay and adverse event to the patient reported.Patient outcome was unknown.This complaint involves (1) device.This report is for one (1) 1.1 mm non-threaded guide wire 150 mm.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was further reported that there was a fragment caused by breakage of the wire and did add to the operation time.All pieces were retrieved and removed and confirmed upon x-ray exam.It was unknown if there was adverse event to the patient.
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5, b6 h6 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.1MM NON-THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9123702
Report Number2939274-2019-60892
Device Sequence Number2332825
Product Code FZX
UDI-Device Identifier10886982180735
UDI-Public(01)10886982180735
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.623
Device Catalogue Number292.623
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1